# SDR UPS97822283

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5751 · Ailerons
- Part: Hinge Casting
- Part number: 57187532
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT O/B AILERON CENTER HINGE CASTING IS CRACKED AT UPPER O/B LEG.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW DWG 5718753, SRM 51-1-20, AND DHC SK-748-126 REF UPS ENRG FILE NR DC8-57-0763.
